Illinois, 2021Tornado and Hail in Illinois, June 18 to 19, 2021
June 18 to 19, 2021 · NWS ILX · 32 events in 10 counties and zones
Waves of low pressure tracking along a nearly stationary frontal boundary draped across central Illinois triggered strong to severe thunderstorms from the evening of June 18th through the early morning of June 19th. One of the storms produced an EF-1 tornado east of Abingdon in Knox County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.3 million
- Crop damage
- $100,000
- Events
- 32
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Waves of low pressure tracking along a nearly stationary frontal boundary draped across central Illinois triggered strong to severe thunderstorms from the evening of June 18th through the early morning of June 19th. One of the storms produced an EF-1 tornado east of Abingdon in Knox County. The tornado flattened crops and caused significant damage to a few outbuildings. South of the tornado track, estimated 70 to 90 mph straight line winds caused damage in London Mills, Fairview, and Canton in northern Fulton County. As the storms continued eastward, numerous reports of wind damage were received across southern Peoria County into portions of Tazewell and McLean counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jun 18, 9:00 AM CST, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 18, 9:00 AM CST, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1000 AM CDT Fri Jun 18 2021
.SYNOPSIS...
Issued at 1000 AM CDT Fri Jun 18 2021
Heat index values over 100 degrees are expected across much of
central and southeast Illinois this afternoon. Expect scattered
showers and thunderstorms at times, some of which may be severe
during the evening.
&&
.UPDATE...
Issued at 1000 AM CDT Fri Jun 18 2021
Elevated convection has been ongoing recently across an west/east
axis across southeast Iowa to near Peoria and Bloomington, while
earlier elevated activity in eastern Illinois has largely waned.
Early look at the latest NAM shows the cap persisting over the
northern CWA into late afternoon, but should erode over the south
half.
Big question will be when the main show of severe weather is
expected. Latest Day1 convective outlook continues to keep a good
portion of the forecast area in the enhanced (level 3) category,
while also highlighting central Illinois with potential for very
large hail along with the higher wind threat. New NAM-Nest
develops the main activity in Indiana and then southwest into the
I-70 corridor very late afternoon, while other high-res models
including the HRRR are more favoring very late evening and
overnight. Will not make any changes to the late afternoon/evening
PoP's at this time, but updated them this morning for the activity
north of a Champaign to Rushville line.
No changes have been made to the heat headlines at this time.
&&
.SHORT TERM...(Today and tonight)
ISSUED AT 329 AM CDT Fri Jun 18 2021
Early morning analysis depicts surface high pressure located over
the Mid-Atlantic states with southwest flow set up closer to home.
Aloft, large scale ridging is in place over the western CONUS with
mostly west to northwest flow positioned over the upper Midwest.
Upper troughing located over southern Canada is progged to dive
southeast into the Great Lakes Region today, bringing us our next
chance for rain and potentially severe storms. A cold front is
positioned from roughly central WI into NE, with southerly surface
winds continuing to pull in warm, moist air south of there.
Temperatures as of 3 AM are sitting in the 70s to low 80s with
dewpoints in the middle to upper 60s to low 70s. Further north,
strong thunderstorms north of a 925 mb low-level jet continue to
progress across south-central WI into northern portions of IL. This
activity is expected to progress into southern MI and northern IN
this morning. Scattered showers/storms on the southern fringes of
the MCS have entered our far northern counties, but not expecting
much southern extent as much of the area remains capped.
Another hot day is expected today as 850 mb temperatures climb into
the 22-25C range. The KILX 18.00Z sounding already had 850 mb
temperatures around 22C. Air temperatures are expected to warm into
the 90s, with dewpoints in the upper 60s to low 70s. This will lead
to heat indices ranging from 100 to 105 range across the area. A
Heat Advisory is in place along/south of I-72. Some records will be
at risk of being tied or broken at our climate sites today.
Springfield's current record is 97F (1994), Peoria's is 101F (1887),
and Lincoln's is 100 (1913).
Still quite a bit of uncertainty on how today/tonight will play out
with storms as it will be highly dependent on where the outflow
boundary from ongoing convection to the north will set up. With very
warm temperatures today, forecast soundings depict much of the area
remaining capped until at least this evening when a surface
trough/upper shortwave approach from the west. Because of this, kept
the area mostly dry for much of the day. Once the CAP erodes this
evening, there will be plenty of energy to work with as forecasts
depict instability values of 3000+ J/kg. Increasing west winds going
into the evening hours will provide ample shear (40-50+ kts bulk) to
allow storms to organize. With the northern track of the convection
this morning, would think the outflow boundary should be positioned
across our north (I-74 area), which CAMs are starting to pick up on.
Primary threats within any stronger thunderstorm will be damaging
winds and large hail, though a brief tornado cannot be ruled out
with sufficient low-level directional shear. Heavy rainfall is also
a concern with PWATs expected to be 1.5 to nearly 2 inches and
freezing levels of 13k ft. With storm motions expected to be more
parallel to the boundary, training storms may create a localized
flash flooding threat as well. Because of this, WPC has the entire
area in a marginal risk excessive rainfall, with east-central IL in
a slight risk. Primary window for severe weather looks to be between
7 PM and 2 AM.
.LONG TERM...(Saturday through Thursday)
ISSUED AT 329 AM CDT Fri Jun 18 2021
Storms may linger into the morning hours of Saturday, though they
will be on a weakening trend. Saturday will be another hot and humid
day with high temperatures in the low to middle 90s. Scattered
storms will once again be possible Saturday afternoon wherever any
remnant outflow boundaries reside. A few strong to severe storms
cannot be ruled out with instability looking to be plentiful once
again. However, shear will not be as robust. A marginal risk for
severe storms covers a good portion of the area on Saturday, with
mesoscale features pending where strong storms may occur. One
more uncomfortably hot and humid day is expected on Sunday before
much needed relief arrives for the new week. Temperatures on
Sunday will once again be in the low to middle 90s. A longwave
trough and it's associated surface cyclone will send a cold front
through the area later Sunday into Monday, bring cooler
temperatures and lower dewpoints. Showers and storms will
accompany the frontal passage, with a few stronger to severe
storms possible Sunday afternoon/evening.
Flow aloft becomes northwesterly for the beginning of the week as a
large upper trough carves into the eastern CONUS and an upper ridge
amplifies over the western CONUS. The "coolest" days of the week
look to be Tuesday and Wednesday with highs in the 70s. The cool
down will be brief before temperatures return to normal values for
late June (middle to upper 80s) by the end of the week as the
western CONUS ridge works east and flattens out. Occasional chances
for precipitation will be possible throughout the week as a few
waves embedded in the large-scale flow move through the area.
&&
.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 554 AM CDT Fri Jun 18 2021
Showers and isolated storms will continue to progress across
northern IL this morning. A brief period of this activity will
likely pass through PIA and BMI between 12-14Z, though it should
steer clear of the other TAF sites. Mostly dry conditions are
expected through the day, though breezy southwest winds will develop
here shortly after 12Z as stronger LLJ winds begin to mix down.
Thunderstorm chances increase later tonight into the overnight hours
as a frontal boundary sags into the area. Confidence remains low in
exactly where the storms will be focused initially, but occasional
reductions in ceiling and visibility will be possible at times. VFR
conditions will prevail outside of storms.
&&
.ILX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 1 PM this afternoon to 7 PM CDT this evening
for ILZ042>057-061>063-066>068-071>073.
&&
UPDATE...Geelhart
SYNOPSIS...Geelhart
SHORT TERM...NMB
LONG TERM...NMB
AVIATION...NMB
Hazardous weather outlook, Jun 18, 10:41 AM CST, 9 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1141 AM CDT Fri Jun 18 2021
ILZ027>031-036>038-040-041-191100-
Fulton-Knox-Marshall-Mason-McLean-Peoria-Schuyler-Stark-Tazewell-
Woodford-
1141 AM CDT Fri Jun 18 2021
This Hazardous Weather Outlook is for portions of central
Illinois.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
Heat index values of 95 to 100 degrees are expected this
afternoon.
There is an enhanced risk of severe thunderstorms tonight, or
level 3 of 5. Damaging winds, potentially over 70 mph, and large
hail are the primary threats. The storms are also likely to
produce very heavy rain, which may lead to some ponding of water.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
Additional thunderstorms, some of which that could become strong
or severe, are possible Saturday through Monday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely tonight, especially after 10 pm.
A conference call for emergency managers and broadcast media will
be held at 1 pm.
ILZ042>057-061-191100-
Cass-Champaign-Christian-Coles-De Witt-Douglas-Edgar-Logan-Macon-
Menard-Morgan-Moultrie-Piatt-Sangamon-Scott-Shelby-Vermilion-
1141 AM CDT Fri Jun 18 2021
...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
Heat index values around 105 degrees are likely through the
afternoon.
There is an enhanced risk of severe thunderstorms tonight, or
level 3 of 5. Damaging winds, potentially over 70 mph, and hail
potentially larger than golf balls are the primary threats.
However, a brief tornado touchdown cannot be ruled out. The storms
are also likely to produce very heavy rain, which may lead to
some ponding of water.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
Additional thunderstorms, some of which that could become strong
or severe, are possible Saturday through Monday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely tonight, especially after 10 pm.
A conference call for emergency managers and broadcast media will
be held at 1 pm.
ILZ062-063-066>068-071>073-191100-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
1141 AM CDT Fri Jun 18 2021
...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
This Hazardous Weather Outlook is for portions of southeast
Illinois.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
Heat index values of 105 to 110 degrees are likely through the
afternoon.
There is an enhanced risk of severe thunderstorms tonight, or
level 3 of 5. Damaging winds potentially over 70 mph, and large
hail are the primary threats.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
Additional thunderstorms, some of which that could become strong,
are possible Saturday through Monday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely tonight, especially after midnight.
A conference call for emergency managers and broadcast media will
be held at 1 pm.
Geelhart
Event by event
25 thunderstorm wind, 6 hail, 1 tornado. Local standard time, as filed.
Tornado, Knox
- When
- June 18, 10:50 AM CST to 11:05 AM CST
- Where
- Knox County, 2.73 mi NNW of Hermon to 0.98 mi WSW of Rapatee
- Rating
- EF1
- Path length
- 10.26 mi
- Path width
- 250 yd
- Property damage
- $150,000
- Crop damage
- $100,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.787, -90.338
A tornado touched down 3.5 miles east-southeast of Abingdon at 11:50 PM CDT. The tornado tracked southeastward, flattening crops and knocking down numerous trees along its path. Significant damage occurred to several farm outbuildings along County Road 850 East north of County Highway 39, with debris being strewn southeastward for over a half mile. The tornado lifted about 0.5 miles west of Rapatee just north of the Fulton County line at 12:05 AM CDT.
Hail, Sangamon
- When
- June 18, 7:54 PM CST to 7:59 PM CST
- Where
- Sangamon County, 1 mi S of Grandview
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 39.816, -89.650
Hail, Tazewell
- When
- June 18, 10:40 PM CST to 10:45 PM CST
- Where
- Tazewell County, 3 mi SE of Groveland
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 40.569, -89.490
Hail, Tazewell
- When
- June 18, 10:40 PM CST to 10:45 PM CST
- Where
- Tazewell County, Morton
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.620, -89.450
Thunderstorm Wind, Fulton
- When
- June 18, 10:40 PM CST to 10:45 PM CST
- Where
- Fulton County, 3.34 mi NE of Avon
- Measured
- 78 kt (90 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 40.700, -90.380
Several trees were snapped and a barn was heavily damaged.
Thunderstorm Wind, Knox
- When
- June 18, 10:40 PM CST to 10:45 PM CST
- Where
- Knox County, Abingdon
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $75,000
- Reported by
- Trained Spotter
- Coordinates
- 40.800, -90.400
Numerous trees and powerlines were damaged in Abingdon, causing a power outage in town.
Thunderstorm Wind, Knox
- When
- June 18, 10:50 PM CST to 10:55 PM CST
- Where
- Knox County, 4 mi N of Abingdon
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $60,000
- Reported by
- Trained Spotter
- Coordinates
- 40.858, -90.400
Several trees were snapped and power lines were blown down along Route 41.
Thunderstorm Wind, Fulton
- When
- June 18, 10:50 PM CST to 10:55 PM CST
- Where
- Fulton County, 3 mi E of London Mills
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $150,000
- Reported by
- Trained Spotter
- Coordinates
- 40.720, -90.213
Numerous trees were snapped, power lines were blown down, and a couple grain elevators were severely damaged.
Thunderstorm Wind, Fulton
- When
- June 18, 10:52 PM CST to 10:57 PM CST
- Where
- Fulton County, 4 mi E of London Mills
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $90,000
- Reported by
- Trained Spotter
- Coordinates
- 40.720, -90.194
Farm equipment buildings were damaged and powerlines were blown into a field.
Thunderstorm Wind, Knox
- When
- June 18, 10:59 PM CST to 11:04 PM CST
- Where
- Knox County, London Mills
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.720, -90.270
Several trees were snapped and powerlines were blown down.
Thunderstorm Wind, Fulton
- When
- June 18, 11:00 PM CST to 11:05 PM CST
- Where
- Fulton County, Fairview
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $60,000
- Reported by
- Emergency Manager
- Coordinates
- 40.630, -90.170
Numerous trees were blown down.
Thunderstorm Wind, Knox
- When
- June 18, 11:00 PM CST to 11:05 PM CST
- Where
- Knox County, 0.87 mi SW of Rapatee
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 40.710, -90.160
Several trees were snapped.
Thunderstorm Wind, Fulton
- When
- June 18, 11:05 PM CST to 11:10 PM CST
- Where
- Fulton County, 2.6 mi SE of Fairview
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 40.600, -90.140
Numerous large tree branches were broken.
Thunderstorm Wind, Fulton
- When
- June 18, 11:06 PM CST to 11:11 PM CST
- Where
- Fulton County, 4 mi SW of Norris
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $70,000
- Reported by
- Public
- Coordinates
- 40.589, -90.084
Several power poles were broken off.
Hail, Fulton
- When
- June 18, 11:10 PM CST to 11:15 PM CST
- Where
- Fulton County, Canton
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 40.570, -90.030
Thunderstorm Wind, Fulton
- When
- June 18, 11:10 PM CST to 11:15 PM CST
- Where
- Fulton County, 1.34 mi WSW of Canton Ingersoll Arp to 0.98 mi SE of Canton Ingersoll Arp
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 40.562, -90.093
Numerous trees and power lines were blown down along Route 9 west of Canton.
Thunderstorm Wind, Fulton
- When
- June 18, 11:10 PM CST to 11:15 PM CST
- Where
- Fulton County, 1 mi W of Canton
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $60,000
- Reported by
- Public
- Coordinates
- 40.570, -90.049
Roof and siding damage occurred due to strong thunderstorm winds.
Thunderstorm Wind, Fulton
- When
- June 18, 11:10 PM CST to 11:15 PM CST
- Where
- Fulton County, Canton
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $60,000
- Reported by
- Public
- Coordinates
- 40.570, -90.030
Numerous trees were blown down on the north side of Canton.
Thunderstorm Wind, Fulton
- When
- June 18, 11:11 PM CST to 11:16 PM CST
- Where
- Fulton County, 0.69 mi S of Brereton
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 40.610, -90.020
A large tree was snapped.
Thunderstorm Wind, Tazewell
- When
- June 18, 11:49 PM CST to 11:54 PM CST
- Where
- Tazewell County, 4.22 mi SW of Winkel
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.315, -89.696
An 8-inch diameter tree was blown down near the intersection of Wagonseller Road and Illinois Route 29.
Thunderstorm Wind, Tazewell
- When
- June 18, 11:50 PM CST to 11:55 PM CST
- Where
- Tazewell County, 1 mi S of South Pekin
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 40.486, -89.650
Numerous trees were blown down.
Thunderstorm Wind, Tazewell
- When
- June 18, 11:58 PM CST to June 19, 12:03 AM CST
- Where
- Tazewell County, Pekin
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $55,000
- Reported by
- Broadcast Media
- Coordinates
- 40.570, -89.630
Numerous trees and tree branches were blown down, including a large tree that fell onto a car.
Hail, Tazewell
- When
- June 19, 12:07 AM CST to 12:12 AM CST
- Where
- Tazewell County, 1.59 mi WSW of Morton
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.611, -89.478
Thunderstorm Wind, Tazewell
- When
- June 19, 12:11 AM CST to 12:16 AM CST
- Where
- Tazewell County, 2 mi SE of South Pekin
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 40.480, -89.623
Tree branches were blown down and shingles were blown off a roof.
Thunderstorm Wind, Vermilion
- When
- June 19, 2:16 AM CST to 2:21 AM CST
- Where
- Vermilion County, Ridge Farm
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 39.900, -87.650
Hail, Macon
- When
- June 19, 2:31 AM CST to 2:36 AM CST
- Where
- Macon County, 1 mi SE of Mt Zion
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 39.760, -88.867
Thunderstorm Wind, Champaign
- When
- June 19, 2:38 AM CST to 2:43 AM CST
- Where
- Champaign County, Sidney
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Broadcast Media
- Coordinates
- 40.020, -88.070
A large tree was blown down.
Thunderstorm Wind, Douglas
- When
- June 19, 2:52 AM CST to 2:57 AM CST
- Where
- Douglas County, Newman
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $65,000
- Reported by
- Emergency Manager
- Coordinates
- 39.800, -87.980
A tree was blown onto a roof in the 600 block of West Green Street in Newman. Power poles were snapped and powerlines were blown down at Gabe Street and North Howard Street.
Thunderstorm Wind, Edgar
- When
- June 19, 3:10 AM CST to 3:15 AM CST
- Where
- Edgar County, Chrisman
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $110,000
- Reported by
- Broadcast Media
- Coordinates
- 39.800, -87.670
Multiple tree branches greater than 12 inches in diameter were blown down throughout Chrisman. Some of the falling branches caused structural damage to homes.
Thunderstorm Wind, Lawrence
- When
- June 19, 4:48 AM CST to 4:53 AM CST
- Where
- Lawrence County, 2.63 mi SW of Bridgeport
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.690, -87.780
Several trees were blown over or snapped.
Thunderstorm Wind, Sangamon
- When
- June 19, 5:53 AM CST to 5:58 AM CST
- Where
- Sangamon County, 2 mi N of Grandview
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 39.859, -89.650
A 6-inch diameter tree limb was snapped.
Thunderstorm Wind, Fulton
- When
- June 19, 11:03 AM CST to 11:08 AM CST
- Where
- Fulton County, 3.14 mi W of Middlegrove
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 40.700, -90.160
The western wall of a farm outbuilding was blown out.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Hail in Indiana, June 18 to 19, 20211 death · 1 injured · $48 million · 3.4 in hail · 66 events
- Tornadoes and Flash Flooding in Ohio, June 18 to 19, 2021$1.4 million · EF2 · 61 events
- Tornadoes and Flash Flooding in Indiana, June 18 to 19, 2021$920,000 · EF1 · 12 events
- Tornado and Hail in Indiana, June 18, 2021EF2 · 3 events
- Tornado and Flooding in Kentucky, June 18 to 19, 2021$151,000 · EF1 · 12 events
- Tornadoes and Tropical Storm in Mississippi, June 18 to 19, 2021$120,000 · EF1 · 11 events
- Hail and Damaging Winds in Iowa, June 18 to 19, 20214 in hail · 40 events
- Tropical Storm and Storm Surge in Louisiana, June 18 to 19, 2021$20,000 · 15 events
- Damaging Winds in Ohio, June 18, 2021$21,000 · 50 kt wind · 3 events
- Hail in Wyoming, June 18, 20211.5 in hail · 11 events
- Hail and Damaging Winds in Indiana, June 18, 202160 kt wind · 10 events
- Damaging Winds in Kentucky, June 18, 2021$3,000 · 50 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 958086, 958087, 958088, 958092, 958095, 958102, 958094, 958096, 958097, 958151, 958098, 958152, 958153, 958109, 958089, 958099, 958100, 958156, 958154, 958093, 958122, 958101, 958091, 958103, 958128, 958090, 958134, 958148, 958146, 958149, 958145, 958155.